I guess it is my turn to share some information. Rachel is continuing to improve however slow it may seem to us and especially to her. The effects of high cyclosporine, morphine withdrawal, and whatever else may have been making her feel puny, we think are mostly gone. She looks good and feels pretty good most of the time...except when it comes to eating or taking one of her many pills or capsules. She still is struggling with nausea that just doesn't seem to want to go away. It is still very difficult for her to keep anything down. We are hoping that will go away soon or the docs can find a reason for it in the next day or two. She is on TPN nutrition ( she receives this through her IV) which runs only through the night so the last day or two she has been free of her IV pole to freely roam throughout her room. They have allowed her to get out of the room to go outside or roam the halls late at night the past two days so cabin fever is not as bad as it could be. Spirits are a little low but she is still one tough girl and wants so bad to feel good and be happy even when she doesn't. We keep hoping things will resolve to the point she can get home and enjoy some of the holiday spirit she is familiar with.
Thank you all again for your prayers and concern in her behalf. It is truly felt.